# SDR UPS96820219

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Nr 4 Alt Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 ALT TANK BOOST PUMP SUPPORT ATTACH ANGLES CRACKED.  REMOVED AND REPLACED STRONGER END FITTING AND FORWARD AND AFT BOOST PUMP BRACKETS IAW DC8 SRM 51-1-8, 51-3-2, 51-1-20D AND 51-1-23.
